Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Local existence and uniqueness for a semilinear accretive wave equation

Abstract : We study local existence and uniqueness in the phase space Hμ×Hμ−1(RN) of the solution of the semilinear wave equation utt−Δu=ut|ut|p−1 for p>1.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-enpc.archives-ouvertes.fr/hal-00676455
Contributeur : Cermics Hal <>
Soumis le : lundi 5 mars 2012 - 13:58:27
Dernière modification le : mercredi 15 juillet 2020 - 11:52:04

Lien texte intégral

Identifiants

Collections

Citation

Houda Faour, A.Z. Fino, M. Jazar. Local existence and uniqueness for a semilinear accretive wave equation. Journal of Mathematical Analysis and Applications, Elsevier, 2011, 377 (2), pp.534-539. ⟨10.1016/j.jmaa.2010.11.003⟩. ⟨hal-00676455⟩

Partager

Métriques

Consultations de la notice

162